# SDR AU981568

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Part number: 3036783
- Condition: Cracked
- Location: Bleed Air System
- Stage of operation: CR
- Nature of condition: R, J, E
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR AIR DIFFUSER LINE CRACKED.
